Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

yes, how long ago did you start? i was really thirsty for the first few weeks but then it went back to normal. just drink a lot of water.

Share this post


Link to post
Share on other sites

yes, how long ago did you start? i was really thirsty for the first few weeks but then it went back to normal. just drink a lot of water.

i started almost a month ago. i've been trying to drink water but no matter what i do i'm extremely thirsty like two minutes later. right now that's my only side effect other than slightly dry skin and lips so i'm not really complaining at all. i'm just glad i'm not alone.

by the way. your anecdote under your pic where it says "my mom thinks i'm handsome" that made me smile cause when my acne was at it's worst and i felt horrible and didn't want to leave the house...my dad was like..."stephanie, i think you're beautiful" yay for parents. :D

Share this post


Link to post
Share on other sites

You should discuss it with your doctor. Accutane does dry you out and you need more water, but extreme thirst can be a sign of a blood sugar problem which Accutane can cause in rare cases.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×